Alert archive / Mississippi / Special Weather Statements in 2021

Special Weather Statement, NWS Jackson, MS

June 13, 2021Oktibbeha County, Mississippi

NWS Jackson, MS issued this special weather statement at Jun 13, 2021, 5:13 PM CDT for Oktibbeha County, Mississippi. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 13, 2021, 5:13 PM CDT (22:13 UTC)
Expired
Jun 13, 2021, 5:45 PM CDT
In force
32 min
Issued by
NWS Jackson, MS

County Oktibbeha County, MS

The radar

The Columbus AFB radar (KGWX), 66 km from the middle of the area, began a volume at 22:16 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Little Rock, AR (KLZK), launched 12:00Z, 10.2 hours before the alert went out and 155 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 12:00Z on 2021-06-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3480 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 12:00Z on 2021-06-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -17 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3480 J/kg
Mixed-layer CIN
-38 J/kg
Mixed-layer LCL
972 m above ground
0-6 km bulk shear
23 kt
0-1 km storm-relative helicity
-17 m²/s²
0-3 km storm-relative helicity
39 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted.

155 
WWUS84 KJAN 132213
SPSJAN

Special Weather Statement
National Weather Service Jackson MS
513 PM CDT Sun Jun 13 2021
 
MSZ029-030-032-033-132245-
Oktibbeha MS-Clay MS-Choctaw MS-Webster MS-
513 PM CDT Sun Jun 13 2021

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN CHOCTAW...
NORTHWESTERN OKTIBBEHA...NORTHEASTERN WEBSTER AND WESTERN CLAY
COUNTIES UNTIL 545 PM CDT...

At 513 PM CDT, Meteorologists were tracking a strong thunderstorm
near Montpelier, moving south at 25 mph.

Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.

This strong thunderstorm will be near...
  Cumberland and Clarkson around 525 PM CDT.
  Pheba around 530 PM CDT.
  Maben around 535 PM CDT.
  Mathiston around 540 PM CDT.
  Sherwood around 545 PM CDT.

Other locations impacted by this storm include Mantee.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.

&&

A Severe Thunderstorm Watch remains in effect until 700 PM CDT for
central, north central and northeastern Mississippi.

LAT...LON 3377 8892 3340 8887 3341 8920 3374 8915
      3374 8904 3375 8903 3376 8893 3377 8893
TIME...MOT...LOC 2213Z 000DEG 23KT 3370 8904 

$$

GRG

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this special weather statement went out at Jun 13, 4:26 PM CDT, 47 minutes earlier.

Area forecast discussion, Jun 13, 4:26 PM CDT, 47 minutes before
Area Forecast Discussion
National Weather Service Jackson MS
426 PM CDT Sun Jun 13 2021

.DISCUSSION...

Through Tonight:

In the near-term, focus remains several ongoing clusters of strong
to severe thunderstorms moving south across our forecast area. Early
afternoon temperature and moisture profiles indicated around 5000
J/kg of MUCAPE and 1400 J/kg of DCAPE in place over the region,
and storms so far this afternoon have responded accordingly.
Quickly growing pulse storms with the potential for microbursts
and some hail will continue into the early evening as these storms
coalesce along developing cold pools and race southward. With the
loss of daytime heating, the severe threat should quickly
diminish this evening. Another warm, humid night is on tap as
there has really not been any air mass replacement today. This may
also lead to some patches of fog where today's rain has left
humidity too high to mix out before sunset. /NF/

Monday through Sunday:

For the rest of the week and into next weekend, there haven't been
many changes in forecast reasoning. Starting off the new work week,
the flow aloft will become northerly as a stout ridge over the
Rockies amplifies and tilts eastward. A sequence of shortwave
troughs rounding the ridge axis and diving south will reinforce a
generally drier pattern, while at the surface a weak "cold" front
arriving Tuesday into Wednesday will be marked by lower dew points
and higher surface pressure. POPs will be focused along the Gulf
Coast in the first half of the week, trending to below mentionable
values on Thursday. Guidance remains in fairly decent agreement with
this overall pattern, and a consensus blend of forecast elements
looked reasonable. Before the front arrives, daytime max temps in
into the mid-90s can be expected on Monday and Tuesday. Combined
with lingering humidity, dangerous heat conditions are possible
mainly south of I-20 on Monday and could develop again in far
southern parts of the area on Tuesday. Will introduce a mention of
"Elevated" heat stress conditions in the Hazardous Weather Outlook
text and graphics for tomorrow, and evaluate the need for a possible
Heat Advisory with the next forecast issuance. For the back half of
the work week, the upper-level flow looks to break down some as the
axis continues to shear and tilt to the east and a deeper trough
dives into the Upper Midwest region.

While all this is going on in the westerlies, a broad area of
showers and storms over the Bay of Campeche in the southwestern Gulf
of Mexico should continue to wobble in that vicinity for a few days
before slowly advancing northward and possibly organizing into a
Tropical Depression. NHC currently gives the area of storms around a
50 percent chance for Tropical Depression development during the
next 5 days. These broad systems are hard to predict in fine detail,
but the environment will generally support some organization over
the next few days. That potential will have to be monitored, but it
is still too early to pin down any potential impacts around the
central Gulf Coast region. Have continued to trend the chances for
rain (possibly heavy) and stronger winds slightly higher closer to
the Gulf Coast next weekend. Stay tuned for updates throughout the
week, especially if traveling along the Gulf Coast late this week
and early next week. /NF/

&&

.AVIATION...
18Z TAF discussion:
Although VFR conditions will prevail through the period, isolated
to scattered showers and thunderstorms will develop this afternoon
and linger into the evening. Where these storms occur, brief IFR
conditions can be expected with strong and gusty winds./GG/

&&

.PRELIMINARY POINT TEMPS/POPS...
Jackson       75  93  72  94 /  28  26   9   6
Meridian      72  93  69  94 /  25  31   9   7
Vicksburg     75  94  72  95 /  27  20   8   6
Hattiesburg   74  94  73  94 /  41  43  19  22
Natchez       74  93  73  95 /  30  34  14  15
Greenville    75  93  72  93 /  19   5   1   2
Greenwood     73  93  70  93 /  27   6   1   2

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...None.
LA...None.
AR...None.

&&

NF/GG
Hazardous weather outlook, Jun 13, 11:29 AM CDT, 5 hours 44 minutes before
Hazardous Weather Outlook...UPDATED
National Weather Service Jackson MS
1129 AM CDT Sun Jun 13 2021

ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025-034-035-040-
041-141630-
Ashley-Chicot-Morehouse-West Carroll-East Carroll-Richland-
Madison LA-Franklin LA-Catahoula-Tensas-Concordia-Bolivar-
Sunflower-Leflore-Washington-Humphreys-Issaquena-Sharkey-
1129 AM CDT Sun Jun 13 2021

This hazardous weather outlook is for portions of southeast
Arkansas, northeast Louisiana, central Mississippi, north central
Mississippi, northwest Mississippi, and west central Mississippi.

.DAY ONE...The rest of Today and Tonight

SEVERE THUNDERSTORMS
THREAT...Marginal
TIMING...this afternoon through this evening

DANGEROUS HEAT
THREAT...Limited
TIMING...remainder of today

Isolated severe thunderstorms are possible. Damaging wind gusts
will be the primary hazard with any severe storms that develop,
but some hail may also be possible.

(https://www.weather.gov/images/jan/graphicast/1.png)

Caution is advised for possible dangerous heat as heat index
values peak near 105 degrees. Heat exhaustion will be possible
with outdoor activity.

(https://www.weather.gov/images/jan/graphicast/2.png)

.DAYS TWO THROUGH SEVEN...Monday through Saturday

Dangerous heat with maximum heat index values near 105 degrees
is possible for extreme southeast Arkansas, portions of central
Mississippi, west central Mississippi, northwest Mississippi,
northeast Louisiana, and all of south central Mississippi on
Monday.

(https://www.weather.gov/images/jan/graphicast/2.png)

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region rest of
today through tonight.

MSZ026>033-039-141630-
Grenada-Carroll-Montgomery-Webster-Clay-Lowndes-Choctaw-Oktibbeha-
Noxubee-
1129 AM CDT Sun Jun 13 2021

This hazardous weather outlook is for portions of central
Mississippi, east central Mississippi, north central Mississippi,
and northeast Mississippi.

.DAY ONE...The rest of Today and Tonight

SEVERE THUNDERSTORMS
THREAT...Marginal
TIMING...this afternoon through this evening

Isolated severe thunderstorms are possible. Damaging wind gusts
will be the primary hazard with any severe storms that develop,
but some hail may also be possible.

(https://www.weather.gov/images/jan/graphicast/1.png)

.DAYS TWO THROUGH SEVEN...Monday through Saturday

The probability for widespread hazardous weather is low.

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region rest of
today through tonight.

MSZ036>038-043>046-049>052-056>058-141630-
Holmes-Attala-Winston-Madison MS-Leake-Neshoba-Kemper-Rankin-
Scott-Newton-Lauderdale-Smith-Jasper-Clarke-
1129 AM CDT Sun Jun 13 2021

This hazardous weather outlook is for portions of central
Mississippi, and east central Mississippi.

.DAY ONE...The rest of Today and Tonight

SEVERE THUNDERSTORMS
THREAT...Slight
TIMING...this afternoon through this evening

Severe thunderstorms capable of producing damaging winds to
60 mph and hail at least to the size of quarters are possible.

(https://www.weather.gov/images/jan/graphicast/1.png)

.DAYS TWO THROUGH SEVEN...Monday through Saturday

The probability for widespread hazardous weather is low.

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region rest of
today through tonight.

MSZ042-047-048-053>055-059>066-072>074-141630-
Yazoo-Warren-Hinds-Claiborne-Copiah-Simpson-Jefferson-Adams-
Franklin MS-Lincoln-Lawrence-Jefferson Davis-Covington-Jones-
Marion-Lamar-Forrest-
1129 AM CDT Sun Jun 13 2021

This hazardous weather outlook is for portions of central
Mississippi, south central Mississippi, and west central
Mississippi.

.DAY ONE...The rest of Today and Tonight

SEVERE THUNDERSTORMS
THREAT...Slight
TIMING...this afternoon through this evening

DANGEROUS HEAT
THREAT...Limited
TIMING...remainder of today

Severe thunderstorms capable of producing damaging winds to
60 mph and hail at least to the size of quarters are possible.

(https://www.weather.gov/images/jan/graphicast/1.png)

Caution is advised for possible dangerous heat as heat index
values peak near 105 degrees. Heat exhaustion will be possible
with outdoor activity.

(https://www.weather.gov/images/jan/graphicast/2.png)

.DAYS TWO THROUGH SEVEN...Monday through Saturday

Dangerous heat with maximum heat index values near 105 degrees
is possible for extreme southeast Arkansas, portions of central
Mississippi, west central Mississippi, northwest Mississippi,
northeast Louisiana, and all of south central Mississippi on
Monday.

(https://www.weather.gov/images/jan/graphicast/2.png)

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region rest of
today through tonight.

26

&&

...HAZARD LEGEND...

*SEVERE THUNDERSTORMS*
High...Significant severe thunderstorms and tornadoes are
 likely with strong or violent tornadoes possible.
Moderate...Significant severe thunderstorms and tornadoes are
 likely with strong tornadoes possible.
Enhanced...Severe thunderstorms are likely and tornadoes are
 possible.
Slight...Severe thunderstorms and tornadoes are possible.
Marginal...Isolated severe thunderstorms are possible.

*DANGEROUS HEAT*
Extreme...Extreme heat is expected with peak heat index values
 in excess of 110 degrees for multiple days. Heat stroke continues
 to be a major concern.
Significant...Dangerous heat expected with peak heat index values
 in excess of 110 degrees. Heat stroke will be a significant
 concern.
Elevated...Dangerous heat likely with peak heat index values
 ranging from 106 to 110 degrees. Heat exhaustion will be likely.
Limited...Caution is advised for possible dangerous heat as
 heat index values peak near 105 degrees. Heat exhaustion will
 be possible.

...USEFUL WEATHER WEB PAGES (URLS)...

NWS JAN Home page...
   https://www.weather.gov/jan
Stay Aware, Stay Safe NWS JAN Briefing Page...
   https://www.weather.gov/jan/safe
Latest Weather Briefing...
   https://www.weather.gov/jan/weather_briefing

Tropical page...
   https://www.weather.gov/srh/tropical?office=jan
National Hurricane Center Home Page...
   https://www.nhc.noaa.gov/
Find NWS JAN on Facebook...
   https://www.facebook.com/NWSJacksonMS
Follow NWS JAN on Twitter...
   @NWSJacksonMS
Follow NWS JAN on Youtube...
   https://www.youtube.com/user/NWSJacksonMiss

...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES...

Storm Prediction Center (SPC)...
   https://www.spc.noaa.gov/
Meso Analysis...
   https://www.spc.noaa.gov/exper/mesoanalysis/
Day 1 through 3 Outlooks...
   https://www.spc.noaa.gov/products/outlook/
Storm Reports...
   https://www.spc.noaa.gov/climo/online/

In the hours before

Local storm report, Jun 13, 4:40 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
440 PM CDT SUN JUN 13 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0324 PM     TSTM WND DMG     2 N BAILEY              32.50N 88.73W
06/13/2021                   LAUDERDALE         MS   PUBLIC

            ROOF BLOWN OFF HOUSE ON GUM LOG RD.

&&

LP
Special weather statement, Jun 13, 4:46 PM CDT, 27 minutes before
Special Weather Statement
National Weather Service Jackson MS
446 PM CDT Sun Jun 13 2021

MSZ043-048-049-132245-
Hinds MS-Rankin MS-Madison MS-
446 PM CDT Sun Jun 13 2021

...GUSTY THUNDERSTORM OUTFLOW MOVING INTO THE JACKSON METRO AREA...

At 445 PM CDT, Meteorologists were tracking gusty winds along a line
extending from near Cameron to near Pelahatchie to White Oak.
Movement was southwest at 30 mph.

Winds in excess of 40 mph will be possible with this line.

Locations impacted include...
Jackson, Pearl, Madison, Ridgeland, Brandon, Canton, Byram, Flowood,
Richland, Star, Florence, Pelahatchie, Leesburg, Pocahontas,
Farmhaven, Goshen Springs, Sharon, Cameron, Way and Piney Woods.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.

&&

A Severe Thunderstorm Watch remains in effect until 700 PM CDT for
central Mississippi.

LAT...LON 3205 9023 3220 9030 3264 9031 3264 9029
      3266 9028 3267 9020 3268 9018 3269 9014
      3270 9013 3270 9010 3275 9004 3282 9002
      3284 8999 3288 8997 3288 8974 3262 8975
      3258 8978 3245 8975 3205 8973
TIME...MOT...LOC 2145Z 065DEG 26KT 3287 8982 3237 8985 3206 8966

DL
Special weather statement, Jun 13, 5:00 PM CDT, 13 minutes before
Special Weather Statement
National Weather Service Jackson MS
500 PM CDT Sun Jun 13 2021

MSZ055-132300-
Simpson MS-
500 PM CDT Sun Jun 13 2021

...GUSTY THUNDERSTORM OUTFLOW MOVING ACROSS SIMPSON COUNTY...

At 459 PM CDT, Meteorologists were tracking gusty winds along a line
extending from near Martinville to near Mount Olive.
Movement was west at 30 mph.

Winds in excess of 40 mph will be possible with this line.

Locations impacted include...
Magee, Mendenhall, Pinola, Union, Sanatorium, Martinville, Shivers,
Harrisville, D'Lo and Braxton.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.

&&

A Severe Thunderstorm Watch remains in effect until 700 PM CDT for
central, south central and southeastern Mississippi.

LAT...LON 3177 9013 3177 9011 3179 9011 3179 9014
      3180 9015 3183 9013 3184 9016 3186 9013
      3189 9014 3191 9017 3193 9017 3194 9020
      3195 9019 3201 9023 3202 9022 3204 9025
      3205 9023 3205 8979 3178 8966 3175 9012
TIME...MOT...LOC 2159Z 064DEG 28KT 3204 8980 3179 8966

DL
Special weather statement, Jun 13, 5:08 PM CDT, 5 minutes before
Special Weather Statement
National Weather Service Jackson MS
508 PM CDT Sun Jun 13 2021

MSZ027-036-132300-
Carroll MS-Holmes MS-
508 PM CDT Sun Jun 13 2021

...A STRONG THUNDERSTORM WILL AFFECT HOLMES AND SOUTHERN CARROLL
COUNTIES UNTIL 600 PM CDT...

At 508 PM CDT, Meteorologists were tracking a strong thunderstorm
over Emory, or 8 miles southeast of Black Hawk, moving south at 30
mph.

Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.

This strong thunderstorm will be near...
  Bowling Green around 520 PM CDT.
  Durant around 530 PM CDT.
  Lexington around 535 PM CDT.
  Franklin around 545 PM CDT.
  Goodman around 550 PM CDT.

Other locations impacted by this storm include West.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.

&&

A Severe Thunderstorm Watch remains in effect until 700 PM CDT for
central and north central Mississippi.

LAT...LON 3332 8967 3326 8971 3326 8972 3320 8976
      3319 8978 3318 8978 3316 8979 3314 8979
      3311 8982 3310 8982 3289 8996 3329 9033
      3342 8979
TIME...MOT...LOC 2208Z 018DEG 24KT 3326 8989

GRG
Local storm report, Jun 13, 5:12 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
512 PM CDT SUN JUN 13 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0442 PM     TSTM WND DMG     2 NW MILL CREEK         31.72N 88.99W
06/13/2021                   JONES              MS   EMERGENCY MNGR

            TREE ON HOME NO INJURIES BUT ENTRAPMENT ON
            POOLE CREEK ROAD.

&&

LP
Special weather statement, Jun 13, 5:13 PM CDT, 0 minutes before
Special Weather Statement
National Weather Service Jackson MS
513 PM CDT Sun Jun 13 2021

MSZ029-030-032-033-132245-
Oktibbeha MS-Clay MS-Choctaw MS-Webster MS-
513 PM CDT Sun Jun 13 2021

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN CHOCTAW...
NORTHWESTERN OKTIBBEHA...NORTHEASTERN WEBSTER AND WESTERN CLAY
COUNTIES UNTIL 545 PM CDT...

At 513 PM CDT, Meteorologists were tracking a strong thunderstorm
near Montpelier, moving south at 25 mph.

Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.

This strong thunderstorm will be near...
  Cumberland and Clarkson around 525 PM CDT.
  Pheba around 530 PM CDT.
  Maben around 535 PM CDT.
  Mathiston around 540 PM CDT.
  Sherwood around 545 PM CDT.

Other locations impacted by this storm include Mantee.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.

&&

A Severe Thunderstorm Watch remains in effect until 700 PM CDT for
central, north central and northeastern Mississippi.

LAT...LON 3377 8892 3340 8887 3341 8920 3374 8915
      3374 8904 3375 8903 3376 8893 3377 8893
TIME...MOT...LOC 2213Z 000DEG 23KT 3370 8904

GRG

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 12, 7:21 PM CDTSpecial Weather StatementJANKemper54 min
Jun 13, 12:07 PM CDTSpecial Weather StatementJANLowndes23 min
Jun 13, 1:00 PM CDTSevere Thunderstorm WarningJANLowndes45 min
Jun 13, 1:40 PM CDTSevere Thunderstorm WarningJANClay, Lowndes50 min
Jun 13, 1:59 PM CDTFlash Flood WarningJANLowndes3 hr
Jun 13, 2:19 PM CDTSevere Thunderstorm WarningJANClay, Lowndes41 min
Jun 13, 2:23 PM CDTSpecial Weather StatementJANKemper, Noxubee52 min
Jun 13, 2:36 PM CDTFlash Flood WarningJANKemper, Noxubee2 hr
Jun 13, 2:39 PM CDTSevere Thunderstorm WarningJANKemper48 min
Jun 13, 2:48 PM CDTSpecial Weather StatementJANWinston57 min
Jun 13, 2:57 PM CDTSevere Thunderstorm WarningJANLauderdale, Neshoba, Newton63 min
Jun 13, 3:01 PM CDTSevere Thunderstorm WarningJANNeshoba, Winston44 min
Jun 13, 3:20 PM CDTSpecial Weather StatementJANOktibbeha40 min
Jun 13, 3:29 PM CDTSevere Thunderstorm WarningJANNeshoba31 min
Jun 13, 3:33 PM CDTSpecial Weather StatementJANWebster27 min
Jun 13, 3:38 PM CDTSevere Thunderstorm WarningJANClay, Webster67 min
Jun 13, 3:38 PM CDTSevere Thunderstorm WarningJANClarke, Jasper, Lauderdale, Newton67 min
Jun 13, 3:51 PM CDTSpecial Weather StatementJANAttala24 min
Jun 13, 3:55 PM CDTSevere Thunderstorm WarningJANLeake, Scott66 min
Jun 13, 3:56 PM CDTSevere Thunderstorm WarningJANChoctaw49 min
Jun 13, 4:01 PM CDTSevere Thunderstorm WarningJANBolivar, Sunflower, Washington29 min
Jun 13, 4:12 PM CDTSevere Thunderstorm WarningJANMontgomery63 min
Jun 13, 4:12 PM CDTSevere Thunderstorm WarningJANCovington, Jasper, Jones, Smith78 min
Jun 13, 4:19 PM CDTSevere Thunderstorm WarningJANCopiah, Lawrence, Simpson56 min
Jun 13, 4:28 PM CDTSevere Thunderstorm WarningJANAttala62 min
Jun 13, 4:31 PM CDTSevere Thunderstorm WarningJANBolivar, Sunflower, Washington44 min
Jun 13, 4:45 PM CDTSevere Thunderstorm WarningJANCarroll, Grenada, Leflore, Sunflower60 min
Jun 13, 4:46 PM CDTSpecial Weather StatementJANMadison, Rankin59 min
Jun 13, 4:58 PM CDTSevere Thunderstorm WarningJANCovington, Forrest, Jefferson Davis, Jones, Lamar66 min
Jun 13, 5:00 PM CDTSpecial Weather StatementJANSimpson60 min
Jun 13, 5:08 PM CDTSpecial Weather StatementJANHolmes52 min
Jun 13, 5:12 PM CDTSevere Thunderstorm WarningJANCarroll, Holmes48 min
Jun 13, 5:31 PM CDTSevere Thunderstorm WarningJANHinds, Rankin44 min
Jun 13, 5:40 PM CDTSevere Thunderstorm WarningJANForrest, Lamar, Marion34 min
Jun 13, 5:47 PM CDTSevere Thunderstorm WarningJANMadison, Yazoo58 min
Jun 13, 6:42 PM CDTSevere Thunderstorm WarningJANHinds, Madison, Rankin28 min
Jun 13, 3:01 PM CDTSpecial Weather StatementJANMorehouse59 min
Jun 13, 5:40 PM CDTSpecial Weather StatementJANCaldwell35 min
Jun 13, 6:44 PM CDTSevere Thunderstorm WarningJANCatahoula, Franklin32 min
Jun 13, 1:54 PM CDTSpecial Weather StatementJANChicot36 min

Nearby

Special Weather Statements in Mississippi, 2021Every special weather statement in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.